Buckley's Complete Cold & Flu
Buckley's Complete Cold & Flu
Health Yourself Today

Buckley's Complete Cold & Flu

Regular price $15.99 $0.00

Fast Relief of: Dry Cough,  Sore Throat, Nasal & Sinus Congestion, Fever & Chills, Aches & Pains, Headache

Indications: Fast acting relief of cold and flu symptoms such as coughs, nasal and sinus congestion, fever, sore throat pain, and minor body aches and pains.

Directions: May be taken every 4-6 hours. Adults & Children over 12 years old: 1 to 2  teaspoons (5 to 10mL). Do not exceed a maximum of 6 doses daily. Children under 12: Do not use. If preferred, mix with equal parts honey.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child.

Warning: Adults use only. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor prior to use if you have serious kidney or liver disease; chronic alcoholism; or if elderly, pregnant or nursing; or prior to combining with any other medications including natural health products or prescription drugs, salicylates or other pain and fever medications (NSAIDs).
Do not use with other cough and cold products or drugs containing acetaminophen or if allergic to acetaminophen or any other ingredients. 

Consult a doctor and discontinue use if: symptoms worsen, lasts more than 5 days or fever lasts more than 3 days; if cough worsens or is accompanied by high fever, persistent headache, or the product of thick yellow/green phlegm; or if you develop allergic reactions such as wheezing, rash or itching.

In the case of accidental overdose, contact a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
Store at room temperature. 

Active Ingredients: Each teaspoonful (5ml) contains: acetaminophen 325mg,  menthol 20mg.
Non-Medicinal Ingredients: Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, pine needle oil, polyethylene glycol,  propylparaben, sodium cycalmate, tincture of capsicum, viscarin, water.